# SDR IPXA2019042441384

- Difficulty date: April 7, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,157 hours, 14,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CCORROSION FOUND ON CENTER WING BOX UPPER SKIN AT STA. 1230, RBL 100, STRINGER 15.ACCOMPLISHED PERMANENT REPAIR OF CENTER WING TANK UPPER FWD AND CENTER SKIN CORROSION AT STRINGER 15 AT STA XCW =-88 - XCW =-101.5 IAW VT-SAA EA 011-5730-01-A7715 I/R AND UPS EO MD11-5730-72328-A. (MINOR)
